# SDR 2005UALA00121

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS ELONGATED HOLES STA 620, BETWEEN STR 16L AND 17L.  SUPPLEMENTAL DATA UPDATE SHEAR TIE FOUND DAMAGED DURING REPLACEMENT OF PREVIOUS REPAIR IN THE AREA.  MAJOR REPAIR ACCOMPLISHED.  SHEAR TIE REPLACEMENT WAS FABRICATED AND INSTALLED.
